MathSciNet Relay Station
MathSciNet bibliographic data
MR2259255 54H20 (54H25 70K99)
Franks, John Erratum to: "Generalizations of the Poincaré-Birkhoff theorem'' [Ann. of Math. (2) 128 (1988), no. 1, 139–151; MR0951509]. Ann. of Math. (2) 164 (2006), no. 3, 1097–1098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement